MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO-LL INSERTER GUIDE, 8MM-10MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE AERO-LL INSERTER GUIDE, 8MM-10MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48944810
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the inserter prong broke off upon insertion of implant.Patient was not injured.
 
Additional Manufacturer Narrative
Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The device was confirmed to be damaged during visual inspection.The root cause could not be determined conclusively.
 
Event or Problem Description

Brand Name
AERO-LL INSERTER GUIDE, 8MM-10MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6766565
Report Number0009617544-2017-00301
Device Sequence Number10795719
Product Code LXH
UDI-Device Identifier07613327064889
UDI-Public(01)07613327064889
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48944810
Device Lot Number14G409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Initial Date Received by Manufacturer 07/07/2017
Supplement Date Received by Manufacturer07/07/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1